Reference Type | Journal (article/letter/editorial) |
---|
Title | Alignment of auroral arcs |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Akasofu, S.-I. | Author |
---|
Kimball, D. S. | Author |
Buchau, J. | Author |
Gowell, R. W. | Author |
Year | 1972 (August 1) | Volume | 77 |
---|
Issue | 22 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/ja077i022p04233Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 788322 | Long-form Identifier | mindat:1:5:788322:8 |
---|
|
GUID | 0 |
---|
Full Reference | Akasofu, S.-I., Kimball, D. S., Buchau, J., Gowell, R. W. (1972) Alignment of auroral arcs. Journal of Geophysical Research, 77 (22) 4233-4236 doi:10.1029/ja077i022p04233 |
---|
Plain Text | Akasofu, S.-I., Kimball, D. S., Buchau, J., Gowell, R. W. (1972) Alignment of auroral arcs. Journal of Geophysical Research, 77 (22) 4233-4236 doi:10.1029/ja077i022p04233 |
---|
In | (1972, August) Journal of Geophysical Research Vol. 77 (22) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.